# SDR AALA202512229285

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 76,279 hours, 29,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00008933
- Condition: Fault Message
- Location: Zone 200
- Part time: 72,710 hours, 27,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT AND EVACUATION LIGHTS ON CIDS PANEL ARE ILLUMINATED. MAINTENANCE FOUND FAULTED DEU-B 300RH01, REPLACED DEU-B 300RH01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
